JournalsrmiVol. 6, No. 4pp. 155–200

Unique Continuation for ΔuV  u|\Delta u| ≤ V \; |\bigtriangledown u| and Related Problems

  • Thomas H. Wolff

    California Institute of Technology, Pasadena, USA
Unique Continuation for $|\Delta u| ≤ V \; |\bigtriangledown u|$ and Related Problems cover
Download PDF

Cite this article

Thomas H. Wolff, Unique Continuation for ΔuV  u|\Delta u| ≤ V \; |\bigtriangledown u| and Related Problems. Rev. Mat. Iberoam. 6 (1990), no. 4, pp. 155–200

DOI 10.4171/RMI/101